# SDR ASAA2018121127357

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,953 hours, 4,596 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 762185H
- Part serial: 1799
- Condition: Faulty
- Location: Nr 1
- Part time: 48,124 hours, 22,028 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 TRANSFER BUS OFF LIGHT ILLUMINATED AT CRUISE FL230. ACCOMPLISHED QRH, BUS WOULD NOT RESET, TRANSFERRED TO APU BUS. GROUNDED - YES. REMOVED AND REPLACED #1 GENERATOR CONTROL UNIT REF AMM 24-21-81/401. INSTALLATION TEST PASSED. PERFORMED OPERATIONAL TEST OF AC GENERATION AND CONTROL SYSTEM PER AMM 24-21-00-700-803 - ALL TESTS PASS.
